# SDR E07A2012092000001

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N670AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000267
- Aircraft time: 174 hours, 141 cycles
- Engine: Pwc PW617FE
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: SM400D1171
- Condition: Defective
- Location: Hyd System
- Part time: 174 hours, 141 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES FADED AND THEN FAILED ON LANDING ROLL OUT.  HYDRAULIC PRESSURE INDICATED 0.  SUSPECT PRESSURE SWITCH OR HYDRAULIC PUMP RELAY FAILED.
